# SDR CA981125040

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: ACRO0363
- Condition: Overheated
- Location: Main Rotor
- Part time: 29 hours
- Component: 206010450113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUPLEX BEARING RUNNING HOT, SPUES VERY BLACK GREASE.
